# SDR CHQA201100287

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 24,359 hours, 19,514 cycles
- Engine: Allsn AE3007A
- Engine time: 16,687 hours, 17,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR LEVER WOULD NOT MOVE UP.  AT 400 FEET AGL THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ALONG WITH IC WOW 1/2 INOP MESSAGE.  ALL OTHER INDICATION APPEARED NORMAL.  THE CREW RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ALL FOUR LANDING GEAR PROXIMITY SWITCHES TO BE OUT OF LIMITS.  ADJUSTED THE FOUR PROXIMITY SWITCHES AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
